Lemsip Multi Relief 16 Capsules

€9.00

Code LEMS016


This Product Is A Medicine And Can Only Be Sold Within Ireland
Add to Basket
Product Information

This medicine is a combination of active ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion, lowering of temperature and chesty cough.

Delivery Info

We provide FREE delivery in the Republic of Ireland when you spend €40 or more.
FREE Click & Collect from our Athlone Towncentre store . You will not be charged for this service.  Due to Covid-19 orders are taking an additional day
Find out more about our Delivery & Collection services

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange or refund the item or issue a credit note, providing the goods are not damaged and all packaging is still intact.

Terms and conditions apply.

Please view our full Returns Policy for further information.

Click to view complete product details

This medicine is a combination of active ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion, lowering of temperature and chesty cough.

Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including headache and can also reduce a fever (antipyretic).

Guaifenesin (expectorant) allows you to cough up phlegm when suffering from a chesty cough.

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing pressure which may cause a headache.

Directions for use:

Adults and children 16 years and over:

Take two capsules every 4-6 hours. Do not exceed eight capsules in a total of 24 hours.

Children 12 to 15 years:

Take one capsule every 4-6 hours. Do not exceed four capsules in a total of 24 hours

Warnings:

Do not take Lemsip Multi Relief Capsules if:

  • You are pregnant or breast-feeding. 
  • You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients listed below.
  • You have a serious heart condition, or an overactive thyroid.
  • You have a high blood pressure (hypertension). 
  • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression.

Talk to your doctor or pharmacist before taking Lemsip Multi Relief Capsules if:

  • You suffer from liver or kidney problems, heart disease.
  • You suffer from Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb) or diabetes mellitus. 
  • You have non-cirrhotic (liver disease that is not associated with changes to the structure of the liver) liver disease. 
  • You are a woman with a history of pre-eclampsia (a condition of high blood pressure and swelling in pregnancy). 
  • You have glaucoma or enlarged prostate.

Contains:

The active ingredient per capsule are: paracetamol 500mg, phenylephrine hydrochloride 6.1mg and guaifenesin 100mg.

The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium sterate, talc, gelatin, titanium dioxide (E171), yellow and red iron oxide (E172), brilliant blue – FD&C blue 1 (E133) and shellac (E904)

Keep all medicines out the sight and reach of children.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty